# SDR AALA20050749

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOR TRACK LIGHTING FROM ROW 18 AFT INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER AT NUMBER 3 LEFT DOOR FOR EMERGENCY FLOOR TRACK LIGHTING FROM ROW 18 AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
